MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient was having a savi reflector placed to be removed in breast surgery- davi was placed in the breast but when checked with the savi detector, the savi would not register.A second savi device was placed in the breast and checked with the savi detector and a signal was immediately received.

Brand Name
SCOUT®
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key24799446
Report Number24799446
Device Sequence Number10707461
Product Code NEU
UDI-Device Identifier00884450582848
UDI-Public(01)00884450582848(17)290105(10)H3434397
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
Report Date (Section F) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM
Device Catalogue NumberSSR75S-01
Device Lot NumberH3434397
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA03/31/2026